CC BY-NC-ND 4.0 · Ind J Car Dis Wom 2018; 03(01): 031-033
DOI: 10.1055/s-0038-1668466
Case Report
Women in Cardiology and Related Sciences

Vasopressin-Induced Ventricular Arrhythmia

Soma Sekhar Ghanta
1  Department of Cardiology, Aayush Hospital, Vijayawada, Andhra Pradesh, India
,
Sarada Srinivas Parvathaneni
1  Department of Cardiology, Aayush Hospital, Vijayawada, Andhra Pradesh, India
,
Gopala Krishna Koduru
1  Department of Cardiology, Aayush Hospital, Vijayawada, Andhra Pradesh, India
,
Sudarshan Palaparthi
1  Department of Cardiology, Aayush Hospital, Vijayawada, Andhra Pradesh, India
,
Raghuram Palaparthi
1  Department of Cardiology, Aayush Hospital, Vijayawada, Andhra Pradesh, India
,
Purna Chandra Rao Kondru
1  Department of Cardiology, Aayush Hospital, Vijayawada, Andhra Pradesh, India
› Author Affiliations
Further Information

Publication History

Publication Date:
31 August 2018 (online)

Abstract

Long QT and ventricular tachyarrhythmias can occur due to a number of causes including dyselectrolytemia, drugs, and intracranial lesions, predominantly subarachnoid hemorrhage. Here the authors report a rare case of acquired long QT with R on T ventricular ectopics due to vasopressin in the setting of intracerebral bleed, which reverted on withdrawal of vasopressin.